# SDR MASA2017111812772

- Difficulty date: November 18, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 33,091 hours, 27,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

O/H EMER FLOOD LIGHT ROW 9 INOP.  PLACED ON MEL.
